# SDR HNAA2024070500507

- Difficulty date: May 22, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 52,406 hours, 49,389 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fr 67 S6-7r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E038940 CARGO FR-67 BETWEEN STGRS 6R/7R HAS SHEAR CLIP WITH A POSSIBLE CRACK.  REMOVED AND REPLACED SHEAR CLIP AT FR67 BETWEEN 6R ANDS 7R IAW EMB 145 SRM 51-40-02
